Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 125, NWS Binghamton, NY

July 6, 20215 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2021, 5:11 PM EDT for 5 counties in New York. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 5:11 PM EDT (21:11 UTC)
Expired
Jul 6, 2021, 5:45 PM EDT
In force
34 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 19 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:12 PM EDTTSTM WND DMG1 Ne Harford, NYTREE DOWN ON OWEGO HILL RD, TIME ESTIMATED FROM RADAR.
Jul 6, 5:21 PM EDTTSTM WND DMGBerkshire, NYCOW SHADE SHELTER MOVED 50 FEET, WITH DRAG MARKS. ALSO HAIL. BROADCAST MEDIA SOCIAL MEDIA WITH PICTURES. 3RD STORM. RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS51 KBGM 062111
SVRBGM
NYC007-017-023-107-109-062145-
/O.NEW.KBGM.SV.W.0125.210706T2111Z-210706T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
511 PM EDT Tue Jul 6 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Western Broome County in central New York...
  Southern Cortland County in central New York...
  Northeastern Tioga County in central New York...
  Southeastern Tompkins County in central New York...
  Southwestern Chenango County in central New York...

* Until 545 PM EDT.

* At 511 PM EDT, a severe thunderstorm was located near Richford, or
  7 miles southwest of Marathon, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Binghamton, Johnson City, Endicott, Maine, Caroline, Nanticoke,
  Port Dickinson, Greene, Berkshire and Richford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4234 7634 4245 7626 4251 7610 4238 7563
      4205 7600
TIME...MOT...LOC 2111Z 292DEG 29KT 4238 7615 

HAIL...1.00IN
WIND...60MPH
 
$$

HLC
1 follow-up statement
297 
WWUS51 KBGM 062127
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
527 PM EDT Tue Jul 6 2021

NYC023-109-062136-
/O.CAN.KBGM.SV.W.0125.000000T0000Z-210706T2145Z/
Cortland NY-Tompkins NY-
527 PM EDT Tue Jul 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CORTLAND AND
SOUTHEASTERN TOMPKINS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

LAT...LON 4205 7600 4227 7625 4238 7621 4241 7611
      4241 7607 4228 7574
TIME...MOT...LOC 2126Z 292DEG 29KT 4233 7599 

$$

NYC007-017-107-062145-
/O.CON.KBGM.SV.W.0125.000000T0000Z-210706T2145Z/
Broome NY-Tioga NY-Chenango NY-
527 PM EDT Tue Jul 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN BROOME...NORTHEASTERN TIOGA AND SOUTHWESTERN CHENANGO
COUNTIES...

At 526 PM EDT, a severe thunderstorm was located over Whitney Point,
or 8 miles south of Marathon, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Binghamton, Johnson City, Endicott, Maine, Nanticoke, Port Dickinson,
Berkshire, Richford, Newark Valley and Whitney Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4205 7600 4227 7625 4238 7621 4241 7611
      4241 7607 4228 7574
TIME...MOT...LOC 2126Z 292DEG 29KT 4233 7599 

HAIL...1.00IN
WIND...60MPH
 
$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:43 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 6, 3:43 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
343 PM EDT Tue Jul 6 2021

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon, with some
storms producing gusty winds and heavy rainfall. Weather will
become quiet overnight as storms move out later this evening.
Showers and thunderstorms are again possible Wednesday and
Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Strong thunderstorms are moving east through CNY. Behind the
main line of thunderstorms, there is not much else popping up
behind it other than a couple isolated showers. This line of
thunderstorms is has made its way into NEPA as well. These
storms will sweep across NEPA over the rest of the afternoon,
and possibly into the early evening hours. By the early evening
hours, the environment will stabilize, so the severity of any
remaining thunderstorm activity should be limited. The overnight
hours should be quiet as these storms move out of the area.

Afternoon temperatures today will be around the mid 80s across
CNY and low 90s in NEPA. With the storms moving through CNY
early in the afternoon, many locations may stay in the 70s.
While there will be some clearing overnight, temps will remain
mild, staying in the 60s.

Wednesday is looking to be active with another round of showers
and thunderstorms, some of which could be strong. The morning
should be fairly quiet, but activity will likely ramp up in the
early afternoon. The NAM continues to show fairly high CAPE
values of 1500- 2000 J/kg, with some other models also showing
values in that range. The highest 0-6km Bulk Shear appears to be
north of the Twin Tiers with values of 35-40 kts. Along the
Twin Tiers and southward, there is maybe 30 kts at best. High
temps are forecasted to be in the mid 80s to low 90s, with 70s
expected in north Oneida County. If thunderstorm activity does
begin around lunchtime again, then these forecasted highs could
be too high.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Low amplitude trough over the western Great lakes will slowly
move east on Thursday, as a weak surface low develops along the
quasi-stationary front, which will have rippled northward from
the previous day/night's convection. The boundary will
essentially pivot over the area, and act as a focus for
heaviest QPF on Thursday as numerous shortwave disturbances move
out ahead of the main upper trough. GFS and other models (along
with several ensembles but with varying geographical placement)
suggest a secondary QPF max in a band further south and east
from the front, apparently associated with upper level
divergence in the right entrance region of a jet streak over
northern NY and a secondary 50-60 knot jet streak curving from
NJ and off Long Island. This is most notable at 200 mb, and
appears to be influenced to some extent by the approach of Elsa
or her remnants. Otherwise, models continue to favor the more
easterly track for Elsa, which keeps the deeper, tropical
moisture (PW values 2-2.25 inches) to our east. However, max PW
values of 1.65 yo 1.85 inches on Thursday afternoon across
central NY and NE PA is still well above average.

Still, with 1-3 inches QPF through Friday morning, any risk of
flooding will be highly localized and dependent where the max
precip band on Thursday happens to intersect areas which receive
heavy rainfall from more scattered convection/training today
(Tue) and Wednesday.

Lowered temperatures considerably from guidance (MOS and NBM) on
Thursday given expected cloud cover and steadier precipitation
in the area.

Friday looks quieter with the remnants of Elsa not far offshore.
We'll still have plenty of moisture around, but limited dynamics
for lift. Precip threat will be focused over PA where the
remnants of our slow-moving front may still be trailing back.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Trough axis will remain across NY/PA on Saturday, but drier low
level airmass will be pushing in from the north as surface high
pressure builds in over Ontario. Kept the slight chance PoPs in
place, with areas south of the PA line slightly favored. Sunday
still has the ensembles split on how how far south the drier air
can make it in, despite the 12Z GFS trending notably drier.
Precip chances look to increase again by late Monday into
Tuesday as a trough over the mid-Mississippi valley lifts into
the Great Lakes well to our west, then translates eastward
across the area late Tuesday into Wednesday.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Scattered thunderstorms are moving through CNY, impacting all NY
terminals. To cover storms that may pass the terminals, VCTS was
added through at least 22z. A TEMPO group for thunderstorms was
also added at NY terminals valid beginning at the top of the
hour for at least a couple of hours. Storms could produce gusty
winds and heavy rainfall if over a terminal. These storms could
reduce visibility. A TEMPO group was also added for AVP for as
well, but starting a few hours from now. All storm activity
should be done by this evening.

Otherwise VFR conditions will be expected during this period.
Winds will become light this evening and overnight as the
weather quiets down. Winds become gusty at BGM, ELM, and ITH
tomorrow afternoon. There could be some patchy fog tomorrow
morning, mainly ELM, but confidence was too low to include at
this time.

Outlook...

Wednesday afternoon through Friday...Daily showers and thunderstorms
possible with associated intermittent restrictions, especially
Thursday afternoon-evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday...Mainly VFR; slight chance for showers/thunderstorms
and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...MPH
LONG TERM...MPH
AVIATION...BTL
Hazardous weather outlook, Jul 6, 4:16 PM EDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
416 PM EDT Tue Jul 6 2021

NYZ056-057-062-PAZ039-040-043-044-047-048-072-072030-
Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
416 PM EDT Tue Jul 6 2021

...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-072030-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Bradford-
416 PM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

A few isolated thunderstorms will remain possible this afternoon and
evening, but the risk of severe thunderstorms has diminished.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms will be possible both Wednesday and Thursday,
especially during the afternoon and early evening hours. Some storms
could produce damaging winds and very heavy downpours. The risk for
flooding will increase Thursday, as tropical moisture potentially
moves into NY and PA.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Jul 6, 4:46 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
446 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       RICHMONDALE             41.63N 75.50W
07/06/2021  M1.02 INCH       LACKAWANNA         PA   TRAINED SPOTTER

            RAIN FELL IN 15 MINUTES, 50 MPH WIND
            RECORDED AT PERSONAL STATION, AND LOOSE
            OBJECTS BLOWN AROUND.

&&
Local storm report, Jul 6, 4:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
450 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     2 SSE JEFFERSONVILLE    41.76N 74.92W
07/06/2021                   SULLIVAN           NY   911 CALL CENTER

            TREE AND WIRES DOWN ON ROAD. TIME ESTIMATED
            BY RADAR.

&&

JTC
Local storm report, Jul 6, 5:02 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
502 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     0.6 NE JOHNSON CITY     42.13N 75.95W
07/06/2021                   BROOME             NY   PUBLIC

            THUNDERSTORM WINDS SNAPPED A LARGE TREE NEAR
            HARRY L DR AND VIRIGINA AVE. PICTURE VIA
            FACEBOOK.

&&
Local storm report, Jul 6, 5:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
503 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             1 N FREEVILLE           42.52N 76.35W
07/06/2021  E0.25 INCH       TOMPKINS           NY   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&

JTC
Local storm report, Jul 6, 5:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
507 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 WSW KIAMESHA          41.67N 74.67W
07/06/2021                   SULLIVAN           NY   911 CALL CENTER

            TREE AND WIRES DOWN. TIME ESTIMATED BY
            RADAR.

&&

JTC
Local storm report, Jul 6, 5:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     MONGAUP VALLEY          41.67N 74.78W
07/06/2021                   SULLIVAN           NY   911 CALL CENTER

            TREE AND WIRES DOWN. TIME ESTIMATED BY
            RADAR.

&&

JTC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:22 PM EDTSpecial Weather StatementBGMOneida23 min
Jul 5, 10:37 PM EDTSpecial Weather StatementBGMOnondaga23 min
Jul 5, 10:38 PM EDTSpecial Weather StatementBGMOneida37 min
Jul 5, 11:02 PM EDTSpecial Weather StatementBGMMadison43 min
Jul 5, 11:35 PM EDTSpecial Weather StatementBGMOneida10 min
Jul 5, 11:47 PM EDTSpecial Weather StatementBGMOtsego28 min
Jul 6, 12:08 AM EDTSpecial Weather StatementBGMOtsego37 min
Jul 6, 2:07 AM EDTSpecial Weather StatementBGMOneida38 min
Jul 6, 2:47 AM EDTSpecial Weather StatementBGMOneida28 min
Jul 6, 3:20 AM EDTSpecial Weather StatementBGMOneida55 min
Jul 6, 6:11 AM EDTSpecial Weather StatementBGMTompkins, Yates49 min
Jul 6, 11:55 AM EDTSpecial Weather StatementBGMOnondaga50 min
Jul 6, 12:53 PM EDTSpecial Weather StatementBGMBroome52 min
Jul 6, 12:59 PM EDTSpecial Weather StatementBGMMadison, Oneida46 min
Jul 6, 1:05 PM EDTSpecial Weather StatementBGMOnondaga40 min
Jul 6, 1:19 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins26 min
Jul 6, 1:22 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego38 min
Jul 6, 1:28 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga32 min
Jul 6, 1:33 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga27 min
Jul 6, 1:42 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Onondaga, Tompkins33 min
Jul 6, 1:49 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Otsego, Sullivan41 min
Jul 6, 1:53 PM EDTSevere Thunderstorm WarningBGMOneida21 min
Jul 6, 1:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango34 min
Jul 6, 2:00 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins45 min
Jul 6, 2:06 PM EDTSevere Thunderstorm WarningBGMOtsego21 min
Jul 6, 2:11 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga, Tompkins34 min
Jul 6, 2:14 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga31 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningBGMDelaware35 min
Jul 6, 2:30 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware30 min
Jul 6, 2:39 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga36 min
Jul 6, 2:44 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego46 min
Jul 6, 3:00 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan45 min
Jul 6, 3:08 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego, Tioga37 min
Jul 6, 3:35 PM EDTAreal Flood AdvisoryBGMDelaware, Otsego84 min
Jul 6, 3:42 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Sullivan63 min
Jul 6, 3:45 PM EDTSpecial Weather StatementBGMSchoharie30 min
Jul 6, 4:01 PM EDTSpecial Weather StatementBGMTompkins29 min
Jul 6, 4:41 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan49 min
Jul 6, 4:45 PM EDTSevere Thunderstorm WarningBGMCortland, Tioga, Tompkins30 min
Jul 6, 4:52 PM EDTAreal Flood AdvisoryBGMTompkins77 min
Jul 6, 5:42 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga48 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.